# SDR AALA201901089008

- Difficulty date: January 6, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 99,361 hours, 16,007 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 37H WAS INOPERATIVE.  MAINTENANCE FOUND A LOOSE CONECTION AT SEAT 37H, SECURED THE CONNECTOR AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00.
